# SDR CALA9701560

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Ac Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 AND NR 2 PACK COMPARTMENT FRAMES AND SKIN CORRODED.  THE CORROSION WAS REMOVED AND AN ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-50-2 AND 51-31-01.
